Quadratic splines interpolating derivatives
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 30 (1991) no. 1, pp. 219-233
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1991_30_1_a18,
author = {Kobza, Ji\v{r}{\'\i}},
title = {Quadratic splines interpolating derivatives},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {219--233},
year = {1991},
volume = {30},
number = {1},
mrnumber = {1166439},
zbl = {0758.41005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a18/}
}
TY - JOUR AU - Kobza, Jiří TI - Quadratic splines interpolating derivatives JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1991 SP - 219 EP - 233 VL - 30 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a18/ LA - en ID - AUPO_1991_30_1_a18 ER -
Kobza, Jiří. Quadratic splines interpolating derivatives. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 30 (1991) no. 1, pp. 219-233. http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a18/